# SDR TWAA0102204

- Difficulty date: January 31, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CABIN FOUND FLOORBEAM CORROSION REMOVAL WAS BEYOND LIMITS AT STA 1322, LBL 41, UNDER LT AFT LAV.  REPAIRED PER SRM 53-05, PAGE 31.
